# SDR AALA20160302001

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W81231
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL FOUND SPONGY, AT BS 403 - 508, LBL 33 - 57 AREA.  FLOOR PANEL REPLACED IAW AARD 51-00-05-1 PROCEDURE & DWG 151W8123-12.  ACFT IN BASE MX.
